Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rough skin, lesions in lower back and crotch area. Why did I have pain in ribs? Steroids?

I have a black puffiness around right eye. Rough skin, lesions in lower back, red rough skin in right crotch area. Just had a very strong pain in left rib area. Been taking steroids for allergy . Feel exhausted. Now in my right ear lobe. Started with an itch under right eye one week ago. Not getting better. Feeling worse.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the pnd of sinuses can cause this
try to decrease or sop steroids
altentively shift to antiallergics
take metrogyl 200 mg bd for 7 days
tb allegra 120 mg bd
apply neomycin h eaye ointment in nose bd
sea water 2 drops at night each nose
this will clear ears and throat
diclo as sos pain killer
gelusil 2 sf tds

get blood serm tets for allergies cause finding and treat accrdingly to get rid of these allergies
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor